# SDR P5CA9600178

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5714 · Wing, Center Box
- Part: Frame
- Condition: Cracked
- Location: Ws 570-590
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED FRAME IN INBOARD LEADING EDGE BETWEEN STA 570 TO 590 AT LOWER CENTER POSITION.  REPAIRED IAW SRM 51-40-03.
